# SDR DALA2022070804777

- Difficulty date: July 5, 2022
- Submitted: July 8, 2022
- Operation: Air carrier
- Aircraft: N664DN
- Make and model: Boeing 757232
- Aircraft serial: 25012
- Aircraft time: 85,798 hours, 39,671 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Support
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 664 CORROSION ON SUPPORT BTW 680 TO 700 AT LBL 16.10-LBL 10.45 FWD CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00621 SUPPORT BTW 680 TO 700 AT LBL 16.10-LBL 10.45 FWD CARGO COMPARTMENT WAS REPLACED PER B757 -200 SRM. (2306985)
